# SDR SWI2024F01010

- Difficulty date: June 17, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE SEAL STRIKER BENT AT FORWARD LOWER CENT ROLLER ASSY (C-CHECK RO 10/7/2024) (FILED OPEN)REPAIR OF PAX DOOR SURROUND SEAL STRIKER AT LOWER CENT ROLLER ASSY AREA ACCOMPLISHED PER REF CRJ 700 SRM 53-21-23-201-006-A01. ALL LEAK AND OP CHECKS GOOD AT THIS TIME. COMPLIED WITH 51-900-1002-SKY.
